# SDR DALA2017042503436

- Difficulty date: April 23, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 63,971 hours, 24,222 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN COCKPIT FROM CB PANEL ABOVE FO. FOUND WIRE FOR CENTER FCC SERVO ON POWER SIDE OF BREAKER CHAFING ON FRAME. PERFORMED REPAIR SPLICE IAW SWPM CH 20-11. OPS CHECKS NORMAL.
